U.S. doctors online nowAsk doctors free
Australia
A 42-year-old female asked:

rash on legs post the removal of mirena (levonorgestrel) iud. no rash on any other areas?

1 doctor answer3 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Not related : Removing an iud is not related to a rash on the legs. The rash should be evaluated by your primary care doc or dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.